English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Generalized permutahedra and optimal auctions

MPS-Authors

Joswig,  Michael
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Joswig, M., Klimm, M., & Spitz, S. (2022). Generalized permutahedra and optimal auctions. SIAM journal on applied algebra and geometry, 6(4), 711-739. doi:10.1137/21M1441286.


Cite as: https://hdl.handle.net/21.11116/0000-000D-9AFF-7
Abstract
There is no abstract available